# SDR CA991230023

- Difficulty date: December 13, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 3,615 hours
- Engine: Pwa JT15D4
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 65210008
- Condition: Canning
- Location: Rt Stub Wing
- Part time: 3,613 hours, 3,620 cycles
- Component: Plates/Skins (On, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 STIFFENERS WERE FOUND FWD OF THE REAR SPAR ON THE RIGHT WING, RIVETED TO SUBJECT SKIN PANEL. BOTH STIFFENERS WERE FOUND CRACKED. NO IPC REFERENCE TO THE STIFFENERS EXISTED AND THE SUBMITTER QUESTIONED CESSNA ABOUT THEM. CESSNA STATED THEY HAD BEEN INSTALLED AT THE FACTORY TO PREVENT SKIN OIL CANNING BUT THERE WAS NO DATA TO APPPROVE THEIR INSTALLATION. CESSNA REQUESTED THAT THE STIFFENERS BE REMOVED AND THE SKIN PANEL BE MONITORED FOR CRACKING.
